RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 3, Pages 49–82 (Mi mvk92)  

This article is cited in 1 scientific paper (total in 1 paper)

The number of different $r$-patterns in linear recurrent sequences over Galois rings

O. V. Kamlovskii

LLC "Certification Research Center", Moscow

Abstract: The number of different $r$-patterns on the period and on the path of period of linear recurrent sequences over Galois rings is discussed. These results are of interest for the linear recurrent sequences over residue rings of primary order.

Key words: Galois rings, linear recurrent sequences, distribution of elements of sequences.

DOI: https://doi.org/10.4213/mvk92

Full text: PDF file (283 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.216+519.113.6
Received 20.IV.2012

Citation: O. V. Kamlovskii, “The number of different $r$-patterns in linear recurrent sequences over Galois rings”, Mat. Vopr. Kriptogr., 4:3 (2013), 49–82

Citation in format AMSBIB
\Bibitem{Kam13}
\by O.~V.~Kamlovskii
\paper The number of different $r$-patterns in linear recurrent sequences over Galois rings
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 3
\pages 49--82
\mathnet{http://mi.mathnet.ru/mvk92}
\crossref{https://doi.org/10.4213/mvk92}


Linking options:
  • http://mi.mathnet.ru/eng/mvk92
  • https://doi.org/10.4213/mvk92
  • http://mi.mathnet.ru/eng/mvk/v4/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kozlitin, “Ispolzovanie $2$-lineinogo registra sdviga dlya vyrabotki psevdosluchainykh posledovatelnostei”, Matem. vopr. kriptogr., 5:1 (2014), 39–72  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:161
    Full text:72
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019